Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Switching to something else first

Posted by Shelley on January 8, 1999, at 20:24:02

In reply to Switching to something else first, posted by Dr. Bob on January 3, 1999, at 18:24:25

> >I have the help of a good doc who is helping me to taper off over a period of months. She said "success" is more important than "time"...
> I agree, be patient. The other thing is, sometimes it's easier to taper a longer-acting medication, so sometimes it can help first to switch to an equivalent dose of something similar, but longer-acting, and then to taper that one.
> Good luck,
> Bob
Thanks Bob! I think that is the route we are taking. I'm using Restoril now for sleep and taking a little less Halcion about once a week. The nights I cut the Halcion are hell. But, my doc is very encouraging that we will "succeed." The withdrawal is frighhtening. I wish more people would share their tips on how to get through the weaning process alive!!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Shelley thread:1995